Controllability in infinite and asymptotic equilibrium.
A. Yu. Pavlov1
|Annotation||The problem about controllability in infinite time in a class of admissible controls for nonlinear ODE systems is considered. Sufficient conditions for existence of control, when the requirement of the asymptotic equilibrium in the first approximation withdrawn.|
|Keywords||ODE systems, mathematical control theory, asymptotic equilibrium.|
1Associate professor of applied mathematics chair, Mordovian State University, Saransk; firstname.lastname@example.org.
Citation: A. Yu. Pavlov, "[Controllability in infinite and asymptotic equilibrium.]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,11:2 (2009) 127–130 (In Russian)